# SDR SWIA200312348

- Difficulty date: August 28, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 4,518 hours, 3,490 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 870
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 4,463 hours, 3,451 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB CH2 HSTA C/B POPPED WHEN POWERING A/C UP.  WOULD NOT RESET.  REMOVED AND REPLACED HSTC MOTOR CONTROL UNIT AND ACTUATOR IAW 27-42-01.  OPS CHECKS GOOD.  MCU P/N:  7062-3  S/N OFF:  113.
